MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO S-MAK COAXIAL STIFFENED MINI ACCESS KIT

MERIT MEDICAL SYSTEMS MEXICO S-MAK COAXIAL STIFFENED MINI ACCESS KIT
Catalog Number S-MAK501N/A
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges the tip of the wire (less than 1mm) detached in the soft tissue of the neck during the procedure.The interventional radiologist and pediatric surgeon recommended no intervention, intentionally leaving the tip of the wire within the tissue.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the complaint database was performed and no similar complaints for this lot were identified.A review of the device history record was performed and no exception documents were found.

Brand Name
S-MAK COAXIAL STIFFENED MINI ACCESS KIT
Common Device Name
MINI ACCESS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21420480
Report Number3011642792-2025-00008
Device Sequence Number7763731
Product Code DRE
UDI-Device Identifier00884450012642
UDI-Public00884450012642
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS-MAK501N/A
Device Lot NumberI3065842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown